# SDR CALA2018121402571

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 77,755 hours, 9,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P:9468706 - SPEC NO.B777-33-3-6019 - EMERGENCY LIGHT SYSTEM CHECK FND LLAR EMERGENCY PWR SUPPLY CHARGER ASSY INOP (P/N: D717-02-030, S/N:16131). REPLACED LLAR EMERGENCY PWR SUPPLY CHARGER ASSY,C/OUT CONDITION CHECK & INSTALLATION TEST FND NORMAL AS PER AMM 33-51-06-960-803 REV.84. ADD EMP:V905377 IDT BY TA310.
